UPM Institutional Repository

Some applications for generalized fractional operators in analytic functions spaces


Adem, Kilicman and Abdulnaby, Zainab E. (2019) Some applications for generalized fractional operators in analytic functions spaces. Korean Journal of Mathematics, 27 (3). pp. 581-594. ISSN 1976-8605; ESSN: 2288-1433


In this study a new generalization for operators of two parameters type of fractional in the unit disk is proposed. The fractional operators in this generalization are in the Srivastava-Owa sense. Concerning with the related applications, the generalized Gauss hypergeometric function is introduced. Further, some boundedness properties on Bloch space are also discussed.

Download File

[img] Text (Abstract)
Some applications .pdf

Download (4kB)

Additional Metadata

Item Type: Article
Divisions: Institute for Mathematical Research
DOI Number: https://doi.org/10.11568/kjm.2019.27.3.581
Publisher: The Kangwon-Kyungki Mathematical Society
Keywords: Analytic functions; Normalized functions; Srivastava-Owa fractional operators; Generalized Gauss hypergeometric function; Bloch space
Depositing User: Mr. Sazali Mohamad
Date Deposited: 16 Dec 2020 00:53
Last Modified: 16 Dec 2020 00:53
Altmetrics: http://www.altmetrics.com/details.php?domain=pasir.upm.edu.my&doi=10.11568/kjm.2019.27.3.581
URI: http://psasir.upm.edu.my/id/eprint/82210
Statistic Details: View Download Statistic

Actions (login required)

View Item View Item